Contract grant sponsor: GIF; Contract grant number: I-889-182.6/2005 (to Y. P.).
Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs
Version of Record online: 6 AUG 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 1, pages 1–31, May 2013
How to Cite
Lefmann, H. and Person, Y. (2013), Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs. J. Graph Theory, 73: 1–31. doi: 10.1002/jgt.21653
- Issue online: 5 MAR 2013
- Version of Record online: 6 AUG 2012
- Manuscript Revised: 13 OCT 2011
- Manuscript Received: 9 JUN 2010
- GIF. Grant Number: I-889-182.6/2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!